# SDR ASOA2014020709920

- Difficulty date: December 28, 2013
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,206 hours, 9,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON INBD UNDER-SIDE OF LT INBD FLAP NEAR T/E.  CUT OUT DAMAGED SKIN AND FABRICATED DOUBLER AND FILLER IAW SRM 57-52-01-201-001.   COMPLIED WITH SRM 57-52-01-201-001-A1. MAJOR REPAIR.
